Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Extensional fall of a very viscous fluid drop
Author: Stokes, Y.
Tuck, E.
Schwartz, L.
Citation: The Quarterly Journal of Mechanics and Applied Mathematics, 2000; 53(4):565-582
Publisher: Oxford Univ Press
Issue Date: 2000
ISSN: 0033-5614
RMID: 0001000710
DOI: 10.1093/qjmam/53.4.565
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.